# SDR 96FDEA00542

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Skin
- Condition: Dented
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR HAS 2 DENTS BY LOWER HINGE CUTOUT AFT SIDE OF DOOR ON EXTERNAL SKIN.  REMOVED DAMAGE AND INSTALLED DOUBLER PER SRM 52-00-3.
